# SDR ASAA2020111633566

- Difficulty date: November 16, 2020
- Submitted: November 19, 2020
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 45,403 hours, 13,848 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKUP.  GROUNDED-YES.  PERFORMED SATCOM LOCKUP QRH PROCEDURE TO RECALL SATCOM PROMPT ON MCDU, SUCCESSFUL.
